Top answers from doctors based on your search:
Disclaimer

does depression make you itch

A 45-year-old member asked:
Dr. James Fox
Dr. James Fox answered
14 years experience Psychiatry
No: No, depression won't make you itch. But those who are depressed often more aware of what they are thinking and feeling, both emotionally and physical ... Read More
3
3 thanks
Dr. Donald Hazlett
54 years experience Psychiatry
Probably not: It is true that depression causes folks to think to the point where they spend so much time doing that they get onto mental mischief. When that happen ... Read More
2
2 thanks
Dr. Vasu Brown
34 years experience Integrative Medicine
Yes: The common factor that causes depression and itching is tryptophan need - if body does not digest protein there is lack of gut serotonin -happy hormon ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. Barbara Lavi
35 years experience Clinical Psychology
Have her see a: Physician, it does not seem to be related to her depression and she needs medical attention.
Dr. Milton Mintz
A Verified Doctor answered
A US doctor answered Learn more
1st of all: Have internist or pcp review meds that she is taking. See if she is allergic to any of them?- food allergy (after many years of itching my mother was ... Read More
1
1 thank
A 48-year-old female asked:
Dr. Joy Jackson
19 years experience Family Medicine
There : There may be a few different things going on. The fact that your skin constantly itches may means you are suffering an allergic reaction. The hard par ... Read More
3
3 thanks
Dr. Kevin Passer
35 years experience Child Psychiatry
Could be side effect: Ask your doctor about the rash, for which there could be many causes. You may want to also see a dermatologist. You may have something called idiopath ... Read More
1
1 thank
A 42-year-old male asked:
Dr. Kevin Passer
35 years experience Child Psychiatry
See a Dr-go to ER: Call the doctor or er as you could be having an allergic reaction. Why did you "eat" that medication? Was it your prescription? If not, and for others ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Shatha Atiya
16 years experience Clinical Psychology
GET HER RE-EVALUATED: GET HER RE-EVALUATED FOR ANXIETY AND DEPRESSION.
1
1 thank
A 24-year-old male asked:
Dr. John Munshower
30 years experience Family Medicine
Chest pain: The likely answer is Anxiety mediated, but i do not know you, especially over the computer, so chest pain needs to be seen to rule out cardiac. If pro ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Julia Irwin
26 years experience Psychiatry
enzymes: Eating a meal and drinking milk can cause an increase in circulating serotonin and tryptophan. These chemicals can make one want to take a nap. The i ... Read More
1
1 thank
A 37-year-old male asked:
Dr. Pamela Pappas
42 years experience Psychiatry
CALL DOCTOR NOW: It sounds like you really need to call your own psychiatrist now if you're itching with a new antidepressant and are extremely depressed after the cha ... Read More
A 32-year-old male asked:
Dr. Neil Liebowitz
39 years experience Psychiatry
Symptoms vs allergy: Seroquel (quetiapine) xr has significant antidepressant effects as well as antihistamine effects. Lowering can have withdrawal effects which might re ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Weight loss concern: History of "unintentional weight loss" is a red-flag to a doctor, and warrants medical attention. You've described a bunch of signs/symptoms that may/ ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month